Table of Contents
ISRN Geometry
Volume 2011 (2011), Article ID 151474, 8 pages
http://dx.doi.org/10.5402/2011/151474
Research Article

Criteria for Strongly Starlike Functions

Department of Mathematics, Changshu Institute of Technology, Jiangsu, Changshu 215500, China

Received 5 April 2011; Accepted 11 May 2011

Academic Editors: A. Belhaj and A. A. Ungar

Copyright Β© 2011 Neng Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Darus, β€œCertain subclass of analytic functions,” Institute of Mathematics & Computer Sciences, vol. 16, no. 2, pp. 89–93, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  2. J. Marjono and D. K. Thomas, β€œSubordination on Ξ΄-convex functions in a sector,” Honam Mathematical Journal, vol. 23, no. 1, pp. 41–50, 2001. View at Google Scholar
  3. S. S. Miller and P. T. Mocanu, β€œOn some classes of first-order differential subordinations,” The Michigan Mathematical Journal, vol. 32, no. 2, pp. 185–195, 1985. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. M. Nunokawa and D. K. Thomas, β€œOn convex and starlike functions in a sector,” Australian Mathematical Society. Series A, vol. 60, no. 3, pp. 363–368, 1996. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. M. Nunokawa, S. Owa, S. K. Lee et al., β€œSufficient conditions for starlikeness,” Chinese Journal of Mathematics, vol. 24, no. 3, pp. 265–271, 1996. View at Google Scholar Β· View at Zentralblatt MATH
  6. C. Ramesha, S. Kumar, and K. S. Padmanabhan, β€œA sufficient condition for starlikeness,” Chinese Journal of Mathematics, vol. 23, no. 2, pp. 167–171, 1995. View at Google Scholar Β· View at Zentralblatt MATH
  7. V. Ravichandran and M. Darus, β€œOn a criteria for starlikeness,” International Mathematical Journal, vol. 4, no. 2, pp. 119–125, 2003. View at Google Scholar Β· View at Zentralblatt MATH